Could shingles or flu vaccines cause elevated blood pressure?

No Record: If someone is very scared of needles, s/he can have temporary increase of heart rate/pulse, some sweating and may be, brisk increase of blood pressure. But it will never give rise to long term hypertension.

Related Questions

Uncle takes lisnopril (blood pressure) med. For 10 years then has flu shot yesterday and last night tounge swelled so is it caused by shot or meds?

Angioedema. It could be either from Lisinopril or flu shot. Difficult to delineate. Lisinopril could cause angioedema/tongue swelling at any point of time within first 6 months of its usage. After that it is very remote or unlikely. Flu shots also cause angioedema. Read more...
See an Oral Surgeon . Don't mess around with a swollen tongue as you have to be careful with a possible obstructed airway. Doubt it is due to the flu shot but perhaps he has an allergy to something there. Consider an antihistamine like Benadryl (diphenhydramine) and see a specialist . Read more...

I received a flu shot 3 years ago and within 15 minutes I started feeling week, dizzy and my blood pressure increased. It is safe to get another?

I would. It is common for someone to get such a response with an inoculation & not considered an allergic response. What you describe is classic for a vaso-vagal event = a near fainting. Read more...